# SDR SWAA2022011807036

- Difficulty date: April 7, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,819 hours, 24,110 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bracket
- Part number: 287A30159
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE BROKEN SUPPORT BRACKET AT STA 867 STR1R (P/N 287A4015-9) / REMOVED & REPLACED SUPPORT BRACKET AT STA 867 STR 1 IAW BOEING DWG #287A4015 & SRM 51-40-02-0G-0.
